Lower right abdominal pain? - Pelvic Pain Suppo...

Pelvic Pain Support Network

16,326 members4,940 posts

Lower right abdominal pain?

Honeybadger346 profile image

Is it possible that I have PID? I've experiencing lower right abdominal pain for about a month that comes & goes. I went to primary doctor & she did an x ray. She didn't find anything wrong. I went to ob gyn. She did an vaginal ultrasound. She said my uterus and ovaries looked normal. I don't know what else to do. Something is causing my discomfort. I recently got checked for any STDs and everything came back negative. Can anyone give me advice on what I should do next?

18 Replies

Do u o my get it on the right side is it at any time in the month

Yes, it's only on the right side & yes it's any time of the month. It comes & goes.

Hiya,

Do you have constant pain?

How about your period? Is it heavy or light?

The pain comes & goes. My period didn't change. Its still the same. It's not heavy or light, it's in the middle but it has always been like that.

Do you have any other symptoms? Could it be your appendix?

I don't have any other symptoms but the pain. It could be my appendix. My doctor just did an x-ray of my lower abdomen but didn't find anything concerning.

I just assumed it's that because my primary care doctor did an x ray of my lower abdomen & didn't find anything wrong.

i think i might have PID too, but all scan and ultrasound shown nothing..

but all drs i went doubt me having PID... my dr want to do tha laparoscopy, i still debating on it

did they proposed for laparoscopy?

it can be many possibility... keep us updated

I think you should do the laparoscopy. It could ease your mind.

What are your symptoms?

Please keep me updated.

Hi how are you? Stiill in pain?

I hope they find out what it is soon.. Maybe get a second opinion from another doctor?

I may have to. I just want peace of mind. I will keep you updated.

Thank you so much for your advice. I really appreciate it.

Yeah of course.

Please do.. I hope you get some answers soon.

All the best.

Have you explored other reasons why you're experiencing those symptoms?

I had this and was told it was my bowels! Some buscopan when it's flaring up and it goes right down! x

Really? Thank you. I will ask my doctor.

Yeah I was told when I went in for my post op that where I'd pointed to as being painful was my bowels, cut down on a lot of foods and took some buscopan and it's now mostly gone apart from once in a while!

Try going to a gyn and urology doctor!!!

You may also like...